Vanishing criteria and the Picard group for projective varieties of low codimension
Compositio Mathematica, Volume 42 (1980) no. 1, pp. 13-21.
@article{CM_1980__42_1_13_0,
     author = {Speiser, Robert},
     title = {Vanishing criteria and the {Picard} group for projective varieties of low codimension},
     journal = {Compositio Mathematica},
     pages = {13--21},
     publisher = {Sijthoff et Noordhoff International Publishers},
     volume = {42},
     number = {1},
     year = {1980},
     mrnumber = {594480},
     zbl = {0471.14027},
     language = {en},
     url = {http://www.numdam.org/item/CM_1980__42_1_13_0/}
}
TY  - JOUR
AU  - Speiser, Robert
TI  - Vanishing criteria and the Picard group for projective varieties of low codimension
JO  - Compositio Mathematica
PY  - 1980
SP  - 13
EP  - 21
VL  - 42
IS  - 1
PB  - Sijthoff et Noordhoff International Publishers
UR  - http://www.numdam.org/item/CM_1980__42_1_13_0/
LA  - en
ID  - CM_1980__42_1_13_0
ER  - 
%0 Journal Article
%A Speiser, Robert
%T Vanishing criteria and the Picard group for projective varieties of low codimension
%J Compositio Mathematica
%D 1980
%P 13-21
%V 42
%N 1
%I Sijthoff et Noordhoff International Publishers
%U http://www.numdam.org/item/CM_1980__42_1_13_0/
%G en
%F CM_1980__42_1_13_0
Speiser, Robert. Vanishing criteria and the Picard group for projective varieties of low codimension. Compositio Mathematica, Volume 42 (1980) no. 1, pp. 13-21. http://www.numdam.org/item/CM_1980__42_1_13_0/

[1] W. Barth: Transplanting Cohomology Classes on Complex Projective Space. Am. J. Math., 92 (1970) 951-967. | MR | Zbl

[2] R. Hartshorne: Ample Subvarieties of Algebraic Varieties. Springer Lecture Notes in Mathematics, Nr. 156 (1970). | MR | Zbl

[3] R. Hartshorne: Cohomological Dimension of Algebraic Varieties. Ann. of Math., 88 (1968) 111-125. | MR | Zbl

[4] R. Hartshorne: Varieties of Small Codimension in Projective Space. Bull. Ann. Math. Soc., 80 (1974) 1017-1032. | MR | Zbl

[5] R. Hartshorne and R. Speiser: Local Cohomological Dimension in Characteristic p. Ann. of Math., 105 (1977) 45-79. | MR | Zbl

[6] W. Fulton and J. Hansen: A Connectedness Theorem for Projective Varieties, with Applications to Intersections and Singularities of Mattings. Annals of Math. (to appear). | Zbl

[7] S. Kleiman: On the Vanishing of Hn(X, F) on an n-Dimensional Variety. Proc. Am. Math. Soc. 18 (1967) 940-944. | MR | Zbl

[8] A. Ogus: On the Formal Neighborhood of a Subvariety of Projective Space. Am. J. Math., 97 (1975) 1085-1107. | MR | Zbl

[9] A. Ogus: Local Cohomological Dimension of Algebraic Varieties. Ann. of Math., 98 (1973) 327-365. | MR | Zbl

[10] A. Ogus: Cohomological Dimension of Noncomplete Hypersurfaces. Inv. Math., 21 (1973) 143-150. | Zbl

[11] A. Ogus: Projective Varieties of Low Codimension in Characteristic p > 0. Trans. Am. Math. Soc., 240£ (1978) 329-343. | MR | Zbl

[12] A. Ogus: Extending Meromorphic Functions on Pm x Pn. J. Für die Reine und Ang. Math., 305 (1979) 126-133. | MR | Zbl

[13] R. Hartshorne: Algebraic Dhe Rham Cohomology, Publ. Math. IHES, No. 45 (1976) 9-99. | Numdam | Zbl